Subwavelength spatial solitons of TE mode

Chi Feng Chen, Sien Chi

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


The wave equation of TE subwavelength beam propagations in a nonlinear planar waveguide is derived. This equation contains more higher-order linear and nonlinear terms than the nonlinear Schrödinger equation. The analytic solution of TE subwavelength spatial soliton is found to be the same as the conventional spatial soliton in amplitude but different in phase. The numerical results show that the analytic solution is stable.

Original languageEnglish
Pages (from-to)170-172
Number of pages3
JournalOptics Communications
Issue number1-6
StatePublished - 1 Dec 1998


  • Nonlinear effect
  • Nonlinear planar waveguide
  • Spatial soliton


Dive into the research topics of 'Subwavelength spatial solitons of TE mode'. Together they form a unique fingerprint.

Cite this